The Body Shakes And Feels Weak After Taking Shortness Of Breath Medicine?
Hello, my name is Sari, I often feel short of breath after moving to the poor area a few months ago, every time I change the temperature, I often experience tightness and feel extreme pain in my chest, even though in the area of the Netherlands I have never experienced shortness of breath, but when I went to the paramedics, the paramedics said that my lungs had a lot of phlegm until I was given salbutamol and dexametasone but the doctor after taking the medicine must have all my body trembled and my body felt weak, guess that’s why doctor?
Salbutamol is a beta-2 agonist class of drugs that works by activating beta-2 receptor cells, activating these receptors is useful for relaxing muscles in the airways and opening the airway so that salbutamol is generally given for shortness of breath conditions such as asthma or COPD. In addition to opening the respiratory tract to cope with tightness, respiratory muscles relax also facilitate expectoration. Although useful, salbutamol also has side effects, which are:
Irritation of the mouth and throat
Most of these side effects are also related to the activation of beta-2 receptors so it is very natural that the above complaints arise when you consume salbutamol.
However, you should still consult with the doctor who treats you if the complaints that arise are very severe or make you worry so that the doctor can provide treatment that suits your conditions and needs.
Here are articles related to your question:
May be useful,